Alert archive / Ohio / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 27, NWS Cleveland, OH

March 26, 2026Medina County, Portage County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 26, 2026, 6:42 PM EDT for Medina County, Portage County, Summit County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2026, 6:42 PM EDT (22:42 UTC)
Expired
Mar 26, 2026, 7:14 PM EDT
In force
32 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Medina County, OH, Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 35 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:10 PM EDTTSTM WND DMG4 Sw Brunswick, OHTrees and powerlines down on Marks Road between Sleepy Hollow and Gayer.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 4:52 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2026-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2026-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WUUS51 KCLE 262242
SVRCLE
OHC103-133-153-262330-
/O.NEW.KCLE.SV.W.0027.260326T2242Z-260326T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
642 PM EDT Thu Mar 26 2026

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  West central Portage County in northeastern Ohio...
  Northeastern Medina County in northeastern Ohio...
  Summit County in northeastern Ohio...

* Until 730 PM EDT.

* At 642 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of North Royalton to 6 miles
  southeast of Brunswick to near Medina, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Akron, Medina, Ravenna, Cuyahoga Falls, Brunswick, Kent, Barberton,
  Hudson, Wadsworth, Tallmadge, Streetsboro, Macedonia, Stow, Norton,
  Brimfield, Fairlawn, Munroe Falls, Richfield, Silver Lake, and
  Boston Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.

&&

LAT...LON 4103 8175 4114 8188 4121 8189 4124 8173
      4128 8157 4130 8152 4121 8120 4104 8145
      4099 8165
TIME...MOT...LOC 2242Z 312DEG 18KT 4126 8163 4119 8172 4117 8186 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
3 follow-up statements
016 
WWUS51 KCLE 262250
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
650 PM EDT Thu Mar 26 2026

OHC103-262300-
/O.CAN.KCLE.SV.W.0027.000000T0000Z-260326T2330Z/
Medina OH-
650 PM EDT Thu Mar 26 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.

LAT...LON 4102 8153 4123 8167 4128 8145 4121 8120
      4104 8145
TIME...MOT...LOC 2250Z 270DEG 18KT 4124 8160 4117 8169 4115 8183 

$$

OHC133-153-262330-
/O.CON.KCLE.SV.W.0027.000000T0000Z-260326T2330Z/
Portage OH-Summit OH-
650 PM EDT Thu Mar 26 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL PORTAGE AND NORTHERN SUMMIT COUNTIES...

At 650 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Cuyahoga Falls to 8 miles
southeast of Brunswick to near Medina, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Hudson, Tallmadge, Streetsboro,
Stow, Brimfield, Fairlawn, Munroe Falls, Richfield, Silver Lake,
Boston Heights, Peninsula, Brady Lake, Sugar Bush Knolls,
Montrose-Ghent, and Portage Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4102 8153 4123 8167 4128 8145 4121 8120
      4104 8145
TIME...MOT...LOC 2250Z 270DEG 18KT 4124 8160 4117 8169 4115 8183 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
678 
WWUS51 KCLE 262301
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
701 PM EDT Thu Mar 26 2026

OHC133-153-262330-
/O.CON.KCLE.SV.W.0027.000000T0000Z-260326T2330Z/
Portage OH-Summit OH-
701 PM EDT Thu Mar 26 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WEST CENTRAL PORTAGE AND EAST CENTRAL SUMMIT COUNTIES...

At 701 PM EDT, severe thunderstorms were located along a line
extending from near Cuyahoga Falls to 7 miles northwest of Akron to
near Medina, moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Ravenna, Cuyahoga Falls, Kent, Tallmadge, Streetsboro, Stow,
Brimfield, Munroe Falls, Silver Lake, Brady Lake, and Sugar Bush
Knolls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4107 8141 4116 8147 4124 8132 4121 8120
TIME...MOT...LOC 2301Z 312DEG 18KT 4121 8155 4114 8164 4112 8178 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
811 
WWUS51 KCLE 262314
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
714 PM EDT Thu Mar 26 2026

OHC133-153-262324-
/O.CAN.KCLE.SV.W.0027.000000T0000Z-260326T2330Z/
Portage OH-Summit OH-
714 PM EDT Thu Mar 26 2026

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PORTAGE AND EAST
CENTRAL SUMMIT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio.

LAT...LON 4107 8141 4116 8147 4124 8132 4121 8120
TIME...MOT...LOC 2313Z 312DEG 18KT 4117 8149 4110 8158 4108 8172 

$$

Garuckas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 5:05 PM EDT, 1 hour 37 minutes earlier. Its key messages:

  • 1) Severe weather is expected this afternoon through tonight with all severe hazards possible (i.e. - damaging wind gusts, large hail, and tornadoes). Storms will be fast moving but will also train over the same areas, which may allow for locally heavy rainfall and isolated flooding. 2) High pressure behind the cold front will usher in dry, but cold, conditions on Friday. Temperatures warm through the weekend. Precipitation chances return early next week.
Area forecast discussion, Mar 26, 5:05 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
505 PM EDT Thu Mar 26 2026

.WHAT HAS CHANGED...
A Tornado Watch has been issued for the entire area through 11PM
tonight as confidence continues to increase in a multi-hazard
severe weather event. There remains an Enhanced Risk (Level 3 of
5) for severe weather with large hail and strong winds the
primary concern, however a tornado or two cannot be ruled out.
In addition, confidence continues to increase in localized heavy
rainfall with these storms. Short, intense bursts of
precipitation may result in elevated rainfall rates over 0.5"
possible.

&&

.KEY MESSAGES...
1) Severe weather is expected this afternoon through tonight with
all severe hazards possible (i.e. - damaging wind gusts, large hail,
and tornadoes). Storms will be fast moving but will also train over
the same areas, which may allow for locally heavy rainfall and
isolated flooding.

2) High pressure behind the cold front will usher in dry, but cold,
conditions on Friday. Temperatures warm through the weekend.
Precipitation chances return early next week.

&&

.DISCUSSION...
KEY MESSAGE 1...
Convection is beginning to enter the forecast area this afternoon as
a cluster of sub-severe thunderstorms pushing across Lake Erie are
creeping south into Northeast Ohio and Northwest Pennsylvania. Not
anticipating much with this cluster of thunderstorms given limited
instability. The main show with the Enhanced Risk (Level 3 of 5)
will come within the next few hours as we are already beginning to
see a nose of MLCAPE 200-500 J/kg coupled with 70-80 knots of
bulk shear develop across the western half of the forecast area.
Thunderstorms are expected to rapidly initiate along a line
extending from Central Illinois into Northern Ohio between 19
and 21Z. At the onset, there may be a mix of both supercells and
organized linear convection. With any initial development of
supercells the large hail and tornado threat will be the
primary severe weather hazard. Convection will quickly
transition to a line of severe thunderstorms along the
approaching cold front. The primary threat in a linear set up
will be damaging wind gusts with a few embedded QLCS tornadoes
possible. The cold front will push south through the evening and
early overnight hours with the severe threat likely diminishing
around midnight tonight. Stay weather aware this evening as
future severe weather watches and warnings may be issued!

Despite a strong LLJ overhead and fast storm motions, the mean layer
flow will be parallel to the advancing cold front. Additionally,
PWAT values will rise to the 1.25-1.50" range which exceed 90th
percentiles for late March. The latest 12Z guidance indicates that
there may be an axis of rainfall amounts of 1.50-1.75" along and
south of US-30. The 12Z HREF 6-hr LPMM also highlights the potential
for locally higher swaths of 2.00+ inches of rainfall across
portions of North Central Ohio. To highlight this threat, the
Weather Prediction Center has upgraded a portion of our forecast
area to a Slight Risk (Level 2 of 4) for heavy rainfall/flash
flooding.

KEY MESSAGE 2...
The cold front exits south by Friday morning as high pressure builds
across the region in its wake. Dry conditions with much cooler
temperatures are anticipated Friday through Saturday night. Lows
tonight immediately behind the front will fall into the low 30s.
Afternoon highs Friday and Saturday will rise into the upper 30s to
mid 40s. Lows drop into the 20s Saturday night. Temperatures will
begin to increase on Sunday as the high exits to the east and ushers
in southerly flow. Highs rise into the mid 50s by Sunday with
highs in the upper 60s to lower 70s anticipated to end March
and begin April. A series of upper level disturbances are
expected to track across the region through early next week.
Daily rain chances are expected with higher chances Tuesday and
Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
VFR conditions are seen across much of the region currently. There
is a cloud deck around 030-050 across central to northern Ohio
periodically dropping down to MVFR conditions that will be moving to
the east through this afternoon. The main impacts this TAF period
will be the severe weather threat this evening bringing the
potential for strong wind gusts up to 65 knots and damaging hail.
Guidance on the timing of the thunderstorms has slowed down when it
will enter the region from the north-northwest and will begin around
20-22Z for the most northern terminals at KTOL, KCLE, and KERI. It
will exit to the south-southeast by 02-03Z. The line will bring
heavy rainfall at times that could drop conditions down to IFR to
LIFR. The thunderstorm potential could last for a few hours after
initiation before moving to the southeast. Behind frontal passage,
lingering rain showers are expected to persist for a few hours into
the early morning tomorrow keeping conditions down to MVFR/IFR. The
widespread rain showers will move out of the region starting around
08Z for the northern sites and 12Z for sites to the south. Non-VFR
ceilings are expected to continue for most sites through mid-day
tomorrow when ceilings begin to rise.

Winds across the region are currently out of the southwest gusting
to 20-30 knots. They will slowly veer to be more west-southwesterly
through the early evening before shifting to be out of the north
with frontal passage. Winds will increase ahead of the front,
gusting up to 35 knots with stronger gusts likely within the
thunderstorms with gusts up to 65 knots possible. The stronger winds
will generally be out of the west, but erratic gusts associated with
the thunderstorms are possible. Behind the front, as winds shift to
be northerly, they will diminish to around 10 knots sustained,
gusting to around 20 knots and will continue through the remainder
of the TAF period.

Outlook...Non-VFR ceilings expected through Friday afternoon
with periodic rain showers possible in the morning. Non-VFR
possible on Monday with rain showers/thunderstorms.

&&

.MARINE...
Winds across Lake Erie are currently out of the southwest at 10-15
knots with occasional gusts up to 20 knots. A cold front will move
from the north to the south over the lake this evening and winds
quickly shift to be out of the north behind the front. Winds
will also increase to around 15-20 knots across the lake and
waves will build to be 3-5 feet across much of the nearshore. As
a result, a Small Craft Advisory is active for the nearshore
zones from Reno Beach to Willowick from 11 PM tonight to 4 PM
Friday and for Willowick to Conneaut from 2 AM to 4 PM Friday.
Winds will begin to diminish Friday afternoon to 10-15 knots and
shift to be more northwesterly by Saturday morning as high
pressure builds in from the west. Waves as well will diminish to
around 1-3 feet by Friday afternoon. The high pressure will
drift to the east throughout the day into Sunday and winds will
shift to be out of the southwest around 5-10 knots with waves
less than 3 feet. On Monday, a cold front will drift across Lake
Erie and winds will increase to be 10- 15 knots out of the
southwest and waves building to 3-5 feet for areas east of the
Islands through Monday night. By Tuesday, the cold front will
drift south of the lake and and winds will shift to be out of
the south to southeasterly at 15-20 knots. Will need to monitor
for the potential for another Small Craft Advisory for early
next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 11 PM this evening to 4 PM EDT
     Friday for LEZ143>146.
     Small Craft Advisory from 2 AM to 4 PM EDT Friday for LEZ147-
     148.

&&

DISCUSSION...04/13
AVIATION...23
MARINE...23
Hazardous weather outlook, Mar 26, 4:59 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
459 PM EDT Thu Mar 26 2026

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread showers and thunderstorms are expected this afternoon and
evening. Storms will be capable of producing damaging wind gusts,
large hail, and tornadoes. Localized heavy rainfall and minor
flooding is also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ142>148-162>168-272100-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Widespread showers and thunderstorms are expected this afternoon and
evening. Storms will be capable of producing damaging wind gusts,
large hail, and waterspouts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ149-169-272100-
Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
459 PM EDT Thu Mar 26 2026

...TORNADO WATCH 75 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Scattered showers and thunderstorms are expected this afternoon and
evening. Some may be capable of producing damaging wind gusts and
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-272100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
459 PM EDT Thu Mar 26 2026

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected this afternoon and
evening. Some may be capable of producing damaging wind gusts and
large hail.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 26, 6:01 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
601 PM EDT Thu Mar 26 2026

PAZ001>003-262245-
Northern Erie PA-Southern Erie PA-Crawford PA-
601 PM EDT Thu Mar 26 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ERIE AND CRAWFORD
COUNTIES THROUGH 645 PM EDT...

At 600 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Erie to near Edinboro to
near Kinsman. Movement was east at 75 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erie, Meadville, Corry, Edinboro, Titusville, Union City, Cambridge
Springs, Waterford, Linesville, Wattsburg, Adamsville, Canadohta
Lake, Pymatuning Central, Riceville, Harmonsburg, Lincolnville, Guys
Mills, Pymatuning North, Atlantic, and Cochranton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4162 7962 4162 7982 4149 8000 4149 8052
      4166 8051 4184 8020 4208 8022 4211 7976
      4201 7976 4199 7961
TIME...MOT...LOC 2200Z 269DEG 66KT 4204 8013 4185 8010 4152 8066

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Garuckas
Special weather statement, Mar 26, 6:13 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Cleveland OH
613 PM EDT Thu Mar 26 2026

OHZ013-014-023-PAZ003-262300-
Geauga OH-Trumbull OH-Ashtabula Inland OH-Crawford PA-
613 PM EDT Thu Mar 26 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN TRUMBULL...SOUTHEASTERN
GEAUGA...SOUTHERN ASHTABULA AND SOUTHWESTERN CRAWFORD COUNTIES
THROUGH 700 PM EDT...

At 613 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 12 miles southeast of Chardon, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cortland, Middlefield, Kinsman, North Bloomfield, Orwell, Burton,
West Farmington, Bristolville, Adamsville, Atlantic, Pymatuning
Central, Parkman, Huntsburg, Mecca, Johnston, Jamestown, and
Orangeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM EDT for northeastern
Ohio...and northwestern Pennsylvania.

&&

LAT...LON 4148 8013 4149 8052 4127 8052 4137 8115
      4155 8113 4153 8008 4149 8008
TIME...MOT...LOC 2213Z 274DEG 50KT 4146 8102

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Garuckas

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:49 AM EDTSmall Craft AdvisoryCLE36 hr
Mar 26, 3:37 PM EDTSpecial Marine WarningCLE24 min
Mar 26, 5:20 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull25 min
Mar 26, 5:23 PM EDTSpecial Marine WarningCLE52 min
Mar 26, 5:32 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood43 min
Mar 26, 6:13 PM EDTSpecial Weather StatementCLETrumbull47 min
Mar 26, 6:20 PM EDTSevere Thunderstorm WarningCLETrumbull40 min
Mar 26, 6:34 PM EDTTornado WarningCLETrumbull26 min
Mar 26, 6:53 PM EDTSpecial Weather StatementCLESeneca37 min
Mar 26, 7:06 PM EDTSevere Thunderstorm WarningCLEPortage39 min
Mar 26, 7:14 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood46 min
Mar 26, 7:21 PM EDTSpecial Weather StatementCLELake24 min
Mar 26, 7:26 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Sandusky, Seneca, Wood, Wyandot49 min
Mar 26, 7:38 PM EDTSpecial Marine WarningCLE97 min
Mar 26, 7:49 PM EDTSpecial Weather StatementCLETrumbull41 min
Mar 26, 7:53 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull39 min
Mar 26, 7:57 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Ottawa, Sandusky and 1 more42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.